Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

147 Publikationen

2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939926
Grzywny T, Kim K-Y, Kim P. Estimates of Dirichlet heat kernel for symmetric Markov processes. STOCHASTIC PROCESSES AND THEIR APPLICATIONS. 2020;130(I):431-470.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939198
Faraji S, Grigoryan A. On biparabolicity of Riemannian manifolds. REVISTA MATEMATICA IBEROAMERICANA. 2019;35(7):2025-2034.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938380
Kieburg M, Forrester PJ, Ipsen JR. Multiplicative convolution of real asymmetric and real anti-symmetric matrices. ADVANCES IN PURE AND APPLIED MATHEMATICS. 2019;10(4):467-492.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937120
Kochubei AN, Kondratiev Y. Growth Equation of the General Fractional Calculus. Mathematics. 2019;7(7): 615.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936945
Hansen W, Netuka I. Semipolar Sets and Intrinsic Hausdorff Measure. Potential Analysis. 2019;51(1):49-69.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936699 OA
Dianetti J, Ferrari G, Fischer M, Nendel M. Submodular Mean Field Games. Existence and Approximation of Solutions. Center for Mathematical Economics Working Papers. Vol 621. Bielefeld: Center for Mathematical Economics; 2019.
PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936025
Beznea L, Cimpean I, Röckner M. A new approach to the existence of invariant measures for Markovian semigroups. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES. 2019;55(2):977-1000.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934133
Ding H-T, Kaczmarek O, Kruse A-L, et al. Charmonium and bottomonium spectral functions in the vector channel. Nuclear Physics A . 2019;982:715-718.
PUB | DOI | WoS | arXiv | Inspire
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916106
Hansen W, Netuka I. Reduced functions and Jensen measures. Proceedings of the American Mathematical Society. 2018;146(1):153-160.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932745
Kaiser MI. ENCODE and the parts of the human genome. Studies in history and philosophy of biological and biomedical sciences. 2018;72:28-37.
PUB | DOI | WoS | PubMed | Europe PMC
 

Filter und Suchbegriffe

keyword="function"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung